# SDR SWIA202266304

- Difficulty date: June 18, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVALUATE DENTS ON EXTERNAL SKIN BETWEEN FS 589.00 - 605.00, STGR 23L - 24L     (C-CHECK RO 8/15/2022)     / EVALUATED DENTS ON EXTERNAL SKIN BETWEEN FS 589.00 - 605.00, STGR 23L - 24L. FOUND TO BE OUT OF LIMIT. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER, REF REO 601R-53-61-7859 REV-- DATE 2022-07-07. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH 51-900-1002-SKY
